# SDR SWAA2024072414130

- Difficulty date: July 18, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LOCATOR SIGN L1070 AT LEFT OVERWING EXIT DO NOT ILLUMINATE DURING TEST<[01] PERFORMED TROBLEHOOTING EXIT LOCATOR SIGN L1070 AT LEFT OVERWING EXIT DO NOT ILLUMINATE DURING TEST; FOUND LIGHT NO CONNECT; CONNECTED EMERGENCY LIGHT AND PERFORMED GOOD TEST PER AMM 33-51-01-960-801 TASK CARD COMPLETED;[02] VERIFIED CORRECTION ACTION ITEM 1; MEASUREMENT FIELD AND CARD COMPLETE.
